If you need an accessible version of this item please contact JSTOR User Support

4065

P. Erdos and Robert Steinberg
The American Mathematical Monthly
Vol. 51, No. 3 (Mar., 1944), pp. 169-171
DOI: 10.2307/2303021
Stable URL: http://www.jstor.org/stable/2303021
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
4065
Preview not available

Page Thumbnails

  • Thumbnail: Page 
169
    169
  • Thumbnail: Page 
170
    170
  • Thumbnail: Page 
171
    171